Cookies?
Library Header Image
LSE Research Online LSE Library Services

Beurling slow and regular variation

Bingham, N. H. and Ostaszewski, A. J. (2014) Beurling slow and regular variation. Transactions of the London Mathematical Society, 1 (1). pp. 29-56. ISSN 2052-4986

[img]
Preview
PDF - Published Version
Available under License Creative Commons Attribution.

Download (436kB) | Preview

Identification Number: 10.1112/tlms/tlu002

Abstract

We give a new theory of Beurling regular variation ( Part II). This includes the previously known theory of Beurling slow variation ( Part I) to which we contribute by extending Bloom's theorem. Beurling slow variation arose in the classical theory of Karamata slow and regular variation. We show that the Beurling theory includes the Karamata theory.

Item Type: Article
Official URL: http://tlms.oxfordjournals.org/
Additional Information: © 2014 The Authors © CC BY 4.0
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 10 Jun 2015 13:23
Last Modified: 30 Jan 2019 19:43
URI: http://eprints.lse.ac.uk/id/eprint/62281

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics